# SDR 95ZZZX5206

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 4000103000
- Condition: Defective
- Location: Vhf
- Component: RT450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMIT RELAY STICKS.  UNIT STILL INOPERATIVE.  ZERO HOURS SINCE BENCH CHECK.
